Certain integral representations of Euler type for the Exton function $X_8$
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 257-264
Printed June 1, 2012
Junesang Choi, Anvar Hasanov, and Mamasali Turaev
Dongguk University, Dongguk University, Dongguk University
Abstract : Exton introduced 20 distinct triple hypergeometric functions whose names are $X_i$ $(i=1,\,\ldots,\,20)$ to investigate their twenty Laplace integral representations whose kernels include the confluent hypergeometric functions ${}_0F_1$, ${}_1F_1$, a Humbert function $\Psi_1$, and a Humbert function $\Phi_2$. The object of this paper is to present 18 new integral representations of Euler type for the Exton hypergeometric function $X_8$, whose kernels include the Exton functions ($X_2$, $X_8$) itself, the Horn's function $H_4$, the Gauss hypergeometric function $F$, and Lauricella hypergeometric function $F_C$. We also provide a system of partial differential equations satisfied by $X_8$.
Keywords : generalized hypergeometric series, multiple hypergeometric functions, integrals of Euler type, Laplace integral, Exton functions $X_i$, Humbert functions, Appell-Horn function $H_4$, Lauricella hypergeometric function $F_C$
MSC numbers : Primary 33C20, 33C65; Secondary 33C05, 33C60, 33C70, 68Q40, 11Y35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd